Doctor insights on:
Can I Use Afrin For A Couple Days On Couple Days Off
Spotted on and off a couple days 2wks before my period, I've been off my period for about a week, and I'm spotting again..
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Get HPV vaccine ...Read more
Tramadol for couple days: Obviously has been a very short time, what was the dose? and for what you took it? Are you taking any other medication? Who did the prescription? the same Dr. should oversee the progress. In my opinion, you can DC Tramadol, the time was short, and you did not developed addiction. You should have other medication for pain if required, from your Dr. ...Read more
Started Rhinocort spray twice a day 4 days ago. For past 2 days ive had a bloody nose on and off. Should i stop using it? It cost me a small fortune.
An alternative to : stopping the med is to cut back to 1/2 the a daily dose and start using saline spray liberally between doses.If improved after a few days,Increace dose...and to the nose,be gentle. ...Read more
I had implantation bleeding for 4 days it stopped for a day then the next couple days I've been bleeding lightly on and off, am I pregnant?
Implantation: Would not anticipate four days of bleeding from implantation. There usually isn't bleeding and when it does occur - the amount is slight. If you don't have a definitive period -then you can take a pregnancy test (about 14 days after sex or when the normally anticipated period has been missed). take care. ...Read more
I have a period every month but i bleed for 9 to 10 days and my period stops after 4 days and then starts up a couple of days later why?
Common, depends: It is common for menses for such periods, but more than 8 days is considered abnormal. It is not shocking to stop and restart, especially if it is a recurrent issue for you. If you are older than 35 it is prudent to obtain a biopsy or sample of your uterine lining to assess for cancer, though this is less likely. Finally, an pelvic ultrasound can show polyps or fibroids causing the bleeding. ...Read moreSee 1 more doctor answer
Blister on my lip. First tried camphorated phenol for several days and then bought abreva for several more days. It's been 3 weeks what else can I use?
I had a period for two days and was off for one then i spotted for two days... I've been completely off for two days and i've been throwing up. Help..
Common problem : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
I use phenylephrine nasal spray a lot more than what I should and I've been using it for over a year I had a couple of beers last night and then I wen?
Might not be a prob.: If you are not getting nose bleeds for the long use of the nasal spray already, you might experience some if you add in alcohol. It is a blood thinner and the nasal spray can thin your mucous membranes in your nose. Nose bleeds can be controlled usually with packing cotton inside the nose and don't disturb for at least 2-3 hours. ...Read more
I've been experiencing migraines a few days before my period for over a year now and theyre debilatating, lasting 4-5 days. Should I try going off bcp?
Possibly: Bcps are known to cause headaches and migraines. There may be some medications that you can use as a prophylaxis in your pre-menstrual period. It would be best to get checked. You may also want to keep a headache diary to help MAP out any other potential triggers. ...Read moreSee 1 more doctor answer
My period takes up to 7 days & I get it the first week of a month or 3 last days of a month &a few days of the other one so how long do I wait for sex?
I don't think that: There is an 'on-off' switch to instaneously stop your period. ...Read more
Can I use steroid cream for 1.5-2 weeks then take 1.5-2 weeks off and use it again & do that for 6-12 mth period for eczema?
Due period in 9 days been cramping on and off for over a week had sex on my ovulation days and few days after now got a pain left side why?
For the past few months my period has been 24 to 26 days apart now this month it has not come down should I wait a few more days before i take a pregn?
Since using a neti pot few weeks ago I have sharp pain off and on in one ear and more pain today then other just got off antibiotics a week ago?
? otitis media: A neti pot can push the fluid you are using in the nose to fill the eustachian tube ( the tube that runs from the back of the nose to the middle ear space) and fill the middle ear and cause a middle ear effusion. However, the pain is usually not sharp. Why were you on an antibiotic? Please communicate and i will try to be more specific as to what you might be dealing with. ...Read more
Hi, i've been on birth control for about three months now and a couple of weeks ago I missed two days in a row. I took the two the next morning to make up for it, but I still got my period (in the middle of the package of pills). It only lasted a few days
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
On celexa (citalopram) 40mg for a few months & klonopon .5 two times a day for a month. I stopped taking my meds for almost week, how long will withdraw last.
Not sure.: I am not sure you are having symptoms of withdrawal. Were you prescribed these medications for depression and anxiety? If you were, some of the symptoms you are experiencing now be a recurrence of your symptoms and they can actually feel worse than before you started. Do see your doctor to make sure you're not having other problems. ...Read more
- Talk to a doctor live online for free
- Can i use afrin and sudafed together?
- Can i use afrin if i take levothyroxine?
- Can i use afrin twice a week without getting rebound?
- Ask a doctor a question free online
- Is afrin safe to use every few days?
- Can i use two fleets enemas within a couple of hours?
- I use afrin regularly is it possible to be addicted to afrin
- Can i use afrin nasal spray twice a week without getting rebound?
- Talk to a pharmacologist online for free